Armenian Journal of Mathematics

Weighted Sobolev theorem in Lebesgue spaces with variable exponent: corrigendum

Samko, N. and Samko, S. and Vakulov, B. (2010) Weighted Sobolev theorem in Lebesgue spaces with variable exponent: corrigendum. Armenian Journal of Mathematics, 3 (2). pp. 92-97. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
196Kb

Abstract

We fill in a gap discovered in the proof of Theorem A, on weighted Sobolev type boundedness for potential operators in variable exponent Lebesgue spaces, in the paper of the authors "Weighted Sobolev theorem in Lebesgue spaces with variable exponent", J. Math. Anal. and Applic., 2007, vol. 335, No 1, 560-583. The proof remains the same in the case where the Matuszewska-Orlich indices $m(w)$ and $M(w)$ of the weight $w$ are both positive or negative, but in the case where they have different signs, the proof needs some additional arguments and requires a slightly different formulation of the result.

Item Type:Article
Subjects:46-xx Functional analysis
ID Code:256
Deposited By:Professor Anry Nersesyan
Deposited On:17 Jun 2010 12:37
Last Modified:19 Apr 2011 02:24

Repository Staff Only: item control page